Affordable Access

Publisher Website

Heavy-traffic approximations for fractionally integrated random walks in the domain of attraction of a non-Gaussian stable distribution

Authors
Journal
Stochastic Processes and their Applications
0304-4149
Publisher
Elsevier
Volume
122
Issue
4
Identifiers
DOI: 10.1016/j.spa.2012.01.008
Keywords
  • Heavy Traffic
  • Ruin Probability
  • Fractional Random Walk
  • Farima Process
  • Fractional Lévy Stable Process
Disciplines
  • Mathematics

Abstract

Abstract We prove some heavy-traffic limit theorems for processes which encompass the fractionally integrated random walk as well as some FARIMA processes, when the innovations are in the domain of attraction of a non-Gaussian stable distribution.

There are no comments yet on this publication. Be the first to share your thoughts.